Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jan 7, 2008, 8:54 PM CST for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 8:54 PM CST (02:54 UTC)
- Expired
- Jan 7, 2008, 10:00 PM CST
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 8:56 PM CST | TSTM WND DMG | 8 E Peggs, OK | METAL BARN BLOWN OFF THE FOOTINGS |
| Jan 7, 8:59 PM CST | TORNADO | Bentonville, AR | REPORTED NEAR RAINBOW CURVE |
| Jan 7, 8:59 PM CST | TORNADO | Rogers, AR | BENTON CO EOC REPORTS TORADO TOUCHDOWN OFF HIGHWAY 12 IN ROGERS AREA. SEVERAL TREES DOWN ON BIRGANTZE STREET. |
| Jan 7, 10:00 PM CST | TSTM WND DMG | 3 S Jay, OK | TREE DOWNED AND POWER LINES DOWNED BY WIND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 4:02 PM CST | Tornado Watch | SPC | 5 hr |
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KTSA 080255
TORTSA
ARC007-OKC001-021-041-080400-
/O.NEW.KTSA.TO.W.0014.080108T0254Z-080108T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
854 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1000 PM CST
* AT 850 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO FROM
BENTONVILLE TO 3 MILES SOUTH OF COLCORD TO 8 MILES WEST OF
SCRAPER...MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BENTONVILLE...DECATUR...LEACH...PEA RIDGE...OAKS...BELLA VISTA...
COLCORD...GARFIELD...TWIN OAKS...KANSAS...HIWASSE...GATEWAY...
GRAVETTE...JAY AND MAYSVILLE.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 3650 9386 3636 9387 3609 9466 3593 9503
3635 9500 3649 9462
TIME...MOT...LOC 0254Z 224DEG 31KT 3638 9415 3625 9467
3607 9496
$$3 follow-up statements
000
WWUS54 KTSA 080308
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CST MON JAN 7 2008
ARC007-OKC001-021-041-080400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-080108T0400Z/
BENTON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
907 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
NORTHEASTERN CHEROKEE...NORTHWESTERN ADAIR...SOUTHERN DELAWARE AND
BENTON COUNTIES...
AT 903 PM CST...WEATHER SERVICE RADAR CONTINUED TO INDICATE SEVERAL
POTENTIALLY TORNADIC THUNDERSTORMS WITH STRONG LOW LEVEL ROTATION.
THESE STORMS WERE LOCATED FROM AVOCA TO CHEROKEE CITY TO SCRAPER...
MOVING NORTHEAST AT 35 MPH. THIS IS A DANGEROUS STORM...A TORNADO IS
OCCURRING OR COULD FORM AT ANY TIME.
AT 859 PM...A TORNADO WAS REPORTED NEAR BENTONVILLE.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEAVER LAKE...
HILL TOP...OAKS...MILLER...BELLA VISTA...PEA RIDGE...GARFIELD...TWIN
OAKS...COLCORD...KANSAS...HIWASSE...GATEWAY...GRAVETTE...JAY...
MAYSVILLE AND SULPHUR SPRINGS.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS - TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE
LAT...LON 3650 9386 3636 9387 3609 9466 3593 9503
3635 9500 3649 9462
TIME...MOT...LOC 0307Z 224DEG 31KT 3646 9405 3633 9457
3615 9486
$$000
WWUS54 KTSA 080320
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
919 PM CST MON JAN 7 2008
ARC007-OKC001-021-041-080400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-080108T0400Z/
BENTON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
919 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
NORTHEASTERN CHEROKEE...NORTHWESTERN ADAIR...SOUTHERN DELAWARE AND
NORTHWESTERN BENTON COUNTIES...
AT 916 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. ONE SEVERE
STORM WAS NEAR GRAVETTE AND THE OTHER WAS NEAR KANSAS. BOTH STORMS
WERE MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...VAUGHN...CENTERTON...HIWASSE...BENTONVILLE...MILLER...GRAVE
TTE...BELLA VISTA...JAY...AVOCA...PEA RIDGE...MAYSVILLE...WALNUT
HILL...HILL TOP...GARFIELD...GATEWAY AND SULPHUR SPRINGS.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS - TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE
LAT...LON 3650 9386 3638 9398 3598 9497 3635 9500
3649 9462
TIME...MOT...LOC 0319Z 224DEG 31KT 3640 9443 3622 9477
$$000
WWUS54 KTSA 080343
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CST MON JAN 7 2008
ARC007-OKC001-021-041-080400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-080108T0400Z/
BENTON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
942 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
NORTHEASTERN CHEROKEE...NORTHWESTERN ADAIR...SOUTHERN DELAWARE AND
NORTHWESTERN BENTON COUNTIES...
AT 941 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. ONE STORM
WAS LOCATED NEAR MAYSVILLE AND THE OTHER WAS LOCATED NEAR LEACH. THE
STORMS WERE MOVING NORTHEAST AT 50 MPH. EITHER ONE OF THESE STORMS
COULD PRODUCE A TORNADO AT ANY TIME.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DECATUR...
HIGHFILL...VAUGHN...GRAVETTE...CENTERTON...HIWASSE...BENTONVILLE...
MILLER...JAY...SULPHUR SPRINGS...BELLA VISTA...ROGERS...GARFIELD...
AVOCA...GATEWAY...PEA RIDGE...MAYSVILLE...HILL TOP AND WALNUT HILL.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS - TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE
LAT...LON 3650 9386 3638 9398 3598 9497 3635 9500
3649 9462
TIME...MOT...LOC 0342Z 229DEG 47KT 3641 9454 3621 9489
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jan 7, 7:58 PM CST, 56 minutes earlier.
Area forecast discussion, Jan 7, 7:58 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 758 PM CST MON JAN 7 2008 .DISCUSSION... UPDATED ZFP SENT TO REFLECT THE ADDITION OF TORNADO WATCH 5... ELSEWHERE... WATCH 3 REMAINS IN EFFECT FOR AREAS NOT REPLACED BY WATCH 5. HAVE MADE NO ADJUSTMENTS TO FORECAST ELEMENTS WITH THIS UPDATE. WILL MONITOR TEMP/POP TRENDS AND WILL UPDATE THESE ELEMENTS LATER AS WARRANTED. .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, Jan 7, 8:40 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
NORTHWEST AND WEST CENTRAL ARKANSAS.
FLASH FLOODING.
RISK...ELEVATED.
AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
ARKANSAS.
ONSET...TONIGHT
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON. A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Jan 7, 7:01 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL KEEFETON 35.60N 95.35W
01/07/2008 M0.88 INCH MUSKOGEE OK PUBLIC
&&
RBDLocal storm report, Jan 7, 7:16 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 N TAHLEQUAH 35.97N 94.97W
01/07/2008 E1.00 INCH CHEROKEE OK AMATEUR RADIO
&&
SAALocal storm report, Jan 7, 8:16 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TORNADO 9 NE DECATUR 36.43N 94.35W
01/07/2008 BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:18 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 1 S SILOAM SPRINGS 36.17N 94.54W
01/07/2008 E1.00 INCH BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:20 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO HIWASSE 36.43N 94.33W
01/07/2008 BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:29 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL HIWASSE 36.43N 94.33W
01/07/2008 E0.75 INCH BENTON AR AMATEUR RADIO
0815 PM HAIL BELLA VISTA 36.43N 94.23W
01/07/2008 E1.75 INCH BENTON AR AMATEUR RADIO
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:31 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 59 min |
| Jan 7, 6:38 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 67 min |
| Jan 7, 6:57 PM CST | Tornado Warning | TSA | Cherokee | 33 min |
| Jan 7, 7:03 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 42 min |
| Jan 7, 7:06 PM CST | Tornado Warning | TSA | Adair, Delaware | 24 min |
| Jan 7, 7:11 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 34 min |
| Jan 7, 7:22 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 41 min |
| Jan 7, 7:28 PM CST | Tornado Warning | TSA | Adair, Delaware | 32 min |
| Jan 7, 7:35 PM CST | Tornado Warning | TSA | Adair, Cherokee | 55 min |
| Jan 7, 7:40 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 50 min |
| Jan 7, 7:58 PM CST | Tornado Warning | TSA | Cherokee | 31 min |
| Jan 7, 7:59 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 61 min |
| Jan 7, 8:08 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 67 min |
| Jan 7, 8:09 PM CST | Tornado Warning | TSA | Adair, Delaware | 66 min |
| Jan 7, 8:17 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 43 min |
| Jan 7, 8:24 PM CST | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 4 hr |
| Jan 7, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 5 more | 60 min |
| Jan 7, 9:40 PM CST | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 65 min |
| Jan 7, 9:54 PM CST | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 3 hr |
| Jan 7, 9:57 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Jan 7, 9:58 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 62 min |
| Jan 7, 10:07 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 53 min |
| Jan 7, 10:45 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 60 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 38 min |
| Jan 7, 11:11 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee | 34 min |
| Jan 7, 11:20 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 55 min |
| Jan 7, 11:59 PM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 61 min |
| Jan 8, 12:15 AM CST | Special Weather Statement | TSA | Craig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more | 30 min |
| Jan 8, 12:59 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 61 min |
| Jan 8, 1:15 AM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 60 min |
| Jan 8, 1:40 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner | 50 min |
| Jan 8, 2:11 AM CST | Flash Flood Warning | TSA | Cherokee, Delaware | 3 hr |
| Jan 8, 2:31 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 29 min |
| Jan 8, 2:58 AM CST | Special Weather Statement | TSA | Adair | 32 min |
| Jan 7, 7:14 PM CST | Tornado Warning | TSA | Benton | 31 min |
| Jan 7, 7:42 PM CST | Tornado Warning | TSA | Benton | 48 min |
| Jan 7, 11:45 PM CST | Severe Thunderstorm Warning | TSA | Benton | 35 min |
| Jan 8, 12:38 AM CST | Tornado Warning | TSA | Benton | 19 min |
| Jan 8, 2:17 AM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll | 58 min |
Nearby
Tornado Warnings in Oklahoma, 2008Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.